I had avacular nurcrossis in both hips and ended up having both hips totally replaced. Ever since I have terrable lower back pain. It's worse walking on cement. Is that normal?
Is it normal to have severe lower back pain after having both hips totally replaced?
Added 22 Nov 2011:
I'm only 35 and I suffer from fybromyglia and had both hips tottally replaced. I take 40mg. of methodone a day and I still suffer from severe lower back pain. Theres's alot of pressure that results in pain, in the middle. When I stand everything tightens up all the up to the back of my head. To the back of my head causing migraines. Does any one know if theres anything that can be done to releive the pain.
22 Nov 2011
Hey Jaimelyn, I had to look up your problem. It is called avascular necrosis, and it means that the joint was being eaten away for whatever reason, yours both hip joints, so they replaced them. There have been hip replacement joints that have been recalled, so if you know the name of your hip replacement, look it up! If you don't know the name, call your surgeon and ask. You have that right.
If your hip replacement joint has not been recalled, I would again contact your surgeon..make an appointment, not the phone, and DEMAND to know why you are in such pain. You might need a second opinion as your surgeon might have screwed up, but you have a right to know why you are in such pain.
I wish that I could help further, but you know, we are not doctors, just experienced patients. good luck to you. let me know how it goes. Ellen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... need is Tylenol for breakthrough pain. I've tried taking Tylenol for a week and it do a damn thing for the breakthrough pain. I am still ...
5 answers • 2 May 2010
Hydrocodone - I need help STAT!! I have been being treated with Norco 10/325 for the past 3 years or
... so. I am 38 years old and I have Degenerative Disc Disease and recently diagnosed Lumbar Stenosis. I suffer with severe lower back pain and I ...
3 answers • 5 Jul 2010
i'm taking 100mg ms contin 3Xday and 30mg ms IR every 4hrs. the morphine "manages" the pain somewhat but no way stops it. additionally ...
1 answer • 2 Jan 2011
have started to experience severe lower back pain on lower right side, to the point I cant move without severe pain thru my back and kidneys. I also ...
1 answer • 14 Sep 2013